# SDR 20010301CW002

- Difficulty date: October 19, 2000
- Submitted: March 1, 2001
- Operation: General aviation
- Aircraft: N8595A
- Make and model: Beech A35
- Aircraft serial: D2033
- Engine: Cont E185*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Part number: RG532451
- Condition: Damaged
- Location: Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BACKED OUT ROCKER COVER SCREW WAS NOTICED AND A CHECK OF ALL ROCKER SCREWS REVEALED THAT MOST HAD A TOTAL LOSS OF TORQUE, WITH THE REMAINING HAVING NEARLY A TOTAL LOSS.  GASKETS WERE INSTALLED 7 HOURS EARLIER WITH NEW SCREWS, WASHERS AND LOCKWASHERS.  GASKETS WERE INSTALLED AT THE TORQUE OF 25 LBS AS PER INSTALLATION INSTRUCTIONS.  INSPECTION OF THE GASKETS SHOWED NO VISIBLE DEFECTS.  GASKETS MUST HAVE RELAXED DURING THE SHORT TIME IN SERVICE CAUSING A LOSS IN TORQUE.  LOCKWASHERS ALONE ARE NOT ADEQUATE.
